# SDR SWAA2025082607491

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 73,031 hours, 43,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GIRT BAR TOO TIGHT IN RETAINER ON FWD ENTRY DOOR,  ADJUSTED RETAINER CLIP PER AMM 25-66-01-200-801.
